Solution Formulas for Cubic Equations Without or With Constraints - Sorbonne Université Access content directly
Journal Articles Journal of Symbolic Computation Year : 2011

Solution Formulas for Cubic Equations Without or With Constraints

Abstract

We present a convention (for square/cubic root) which provides correct interpretations of Lagrange's formula for all cubic polynomial equations with real coefficients. Using this convention, we also present a real solution formulas for the general cubic equation with real coefficients under equality and inequality constraints.
Fichier principal
Vignette du fichier
SFCEC.pdf (435.5 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00627327 , version 1 (28-09-2011)

Identifiers

Cite

Ting Zhao, Dongming Wang, Hoon Hong. Solution Formulas for Cubic Equations Without or With Constraints. Journal of Symbolic Computation, 2011, 46 (8), pp.904-918. ⟨10.1016/j.jsc.2011.02.001⟩. ⟨hal-00627327⟩
255 View
1979 Download

Altmetric

Share

Gmail Facebook X LinkedIn More